# SDR CALA2022100602712

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 78,672 hours, 9,259 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: NA
- Condition: Damaged
- Location: Panel 511jb
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANEL 511JB CONDUCTIVE FOIL HAS 3 INCH SLIT AT AFT SECTION - MARKED OKAY TO INSTALL REPAIR TAPE C/W RII REQUIREMENT PREPED AND CLEANED PANEL 511JB IN REF SRM 51-70-14 OKAY TO APPLY ABOVE WORK IS A RII REQUIREMENT REPAIRED PANEL 511JB IN REF WITH SRM 51-70-14. ALUMINUM FOIL TAPE ALL WORK IS ACCOMPLISHED. SEE ABOVE. C/W RII REQUIREMENTS
